Hi, I had an upset stomach before I took my pill, ie an instance of diarrhea. I had another small instance about 6 hours after taking it but nothing since. I'm hoping that the pill was absordbed by then. Rung a contraception help line and she said the diarrhea pre taking the pill would have no effect but I'm still kinda worried. This happened on Friday and my boyfriends due home this Friday by which time i will have taken 7 pills. Am I right in thinking this will be obeying the 7 day rule and am I safe to have sex on the friday after taking my pill in the morning?
Posts: 1 | From: Europe | Registered: Dec 2006
| IP: Logged |
If the pill is your only method of contraception, it's actually smart to wait until you've been taking it for a full cycle before you have unprotected sex, just because different women metabolise the pill at different rates, so while for some 7 days is enough, for others it might not be. Just go out and grab some condoms, use them, and you'll be fine.
Also, if you're thinking about having unprotected sex: are you and your partner monogamous? You should have TWO STI screens each, six months apart, to make sure that you're both clean before having unprotected sex.
-------------------- So if you care to find me Look to the western sky As someone told me lately Everyone deserves the chance to fly Posts: 365 | From: DC | Registered: Aug 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.